Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287158] of Ingrid Daubechies

Papers Published

  1. Daubechies, I; Han, B, The canonical dual frame of a wavelet frame, Applied and Computational Harmonic Analysis, vol. 12 no. 3 (2002), pp. 269-285, ISSN 1063-5203 [doi]
    (last updated on 2017/12/14)

    Abstract:
    In this paper we show that there exist wavelet frames that have nice dual wavelet frames, but for which the canonical dual frame does not consist of wavelets, i.e., cannot be generated by the translates and dilates of a single function. © 2002 Elsevier Science (USA).

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320